Oct 28, 2000
doctors, please help me with this. i was advised by one of my friends to take L-glutamine due to my wasting and frequent diarrhoea which is said to be due to the meds i take. but my doc suggested that we should do a test first and when the results came, i cant remember the figure well but i remember it was within the yellow region, just near red one, and my doc warned me that the red region is not good, now from those results my doc says i shouldn't take any supplements (glutamine), but am not comfortable with that idea, what should i do/if i take it, will it increase the level and cause serious effects to my already weak system? help me doctors.
Response from Dr. Dieterich
Glutamine is a reasonably safe compound, but I am not familiar with the red and yellow tests to which you are referring. I think you should ask your MD more about his or her reasoning in this. Good luck! DTD
New-Fill for Facial Wasting
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.